# SDR DALA2024013101425

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 88,346 hours, 14,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 L1 DOOR SLIED LIGHT AT DOOR INOP. CORRECTIVE ACTION: R/R L1 DOOR INDICATOR PER B767-400 AMM 33-51. ALL OPS NML. MEL + PLAC RMVD OK FOR SVC. (5551060)
